# SDR CALA2019030800363

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 74,254 hours, 28,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SILL BEAM CORRODED AT FR66. REF. N/R:99830115 REMOVED AND REPLACED R2 DOOR SILL BEAM PIN 31-2098-3-2394 PO #1590766 IAW SRM 53-41-14, 51-44-11 AND 51-42-11. R2 DOOR GIRT BAR FITTING ADJUSTMENT WILL ACCOMPLISH ON N/R 99833908. REF.99830115.
